# SDR CA070212003

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,347 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERNAL STEERING MECHANISM SLOPPY. A/C HARD TO CONTROL DURING TAXI. NOSE LANDING GEAR REMOVED AND REPLACED WITH OVERHAULED UNIT, GROUND TEST CARRIED OUT AND FOUND SERVICEABLE. DEFECTIVE LANDING GEAR HAS NOT BEEN SHIPPED FOR OVERHAUL AT THIS TIME. (TC NR 20070212003)
